Skip to Content

Can Allopurinal increase edema in lower extremeties?

Responses (1)

Rajive Goel 3 Jul 2010

It has not been reported but it could case painful urination, & blood in the urine, besides some other side effects while taking Allopurinol, strongly recommended to seek medical attention right away, as edema is effect of water retention which could be painful & fatal, hope this helps?

christineATU 3 Jul 2010

Rajive, your answers are always helpful and I have no idea what you're talking about half the time! You must have a medical degree. If not, you should!

Your friend,
Chris

Rajive Goel 4 Jul 2010

Chris, I work in the pharmaceutical industry, have 26 years of experience of marketing/business development of meds in the international markets of Europe, Africa, Latin/South America, East Pacific, Far East, Middle East, & SAARC area, including Russia, CIS & the Asian countries.

Drugs.com free discount card

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions